Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Liu, J. G., et al. “Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations.” Mathematics of Computation, vol. 87, no. 311, Jan. 2018, pp. 1165–89. Scopus, doi:10.1090/mcom/3250. Full Text

Gao, Y., et al. “A dispersive regularization for the modified camassa–holm equation.” Siam Journal on Mathematical Analysis, vol. 50, no. 3, Jan. 2018, pp. 2807–38. Scopus, doi:10.1137/17M1132756. Full Text

Li, L., and J. G. Liu. “A generalized definition of caputo derivatives and its application to fractional odes.” Siam Journal on Mathematical Analysis, vol. 50, no. 3, Jan. 2018, pp. 2867–900. Scopus, doi:10.1137/17M1160318. Full Text

Jin, Shi, et al. “Uniform spectral convergence of the stochastic Galerkin method for the linear transport equations with random inputs in diffusive regime and a micro–macro decomposition-based asymptotic-preserving method.” Research in the Mathematical Sciences, vol. 4, no. 1, Springer Science and Business Media LLC, Dec. 2017. Crossref, doi:10.1186/s40687-017-0105-1. Full Text

Li, L., et al. “Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem.” Journal of Statistical Physics, vol. 169, no. 2, Oct. 2017, pp. 316–39. Scopus, doi:10.1007/s10955-017-1866-z. Full Text Open Access Copy

Liu, J. G., et al. “Explicit and Implicit TVD Schemes for Conservation Laws with Caputo Derivatives.” Journal of Scientific Computing, vol. 72, no. 1, July 2017, pp. 291–313. Scopus, doi:10.1007/s10915-017-0356-4. Full Text

Gao, Y., et al. “Global existence of solutions to a tear film model with locally elevated evaporation rates.” Physica D: Nonlinear Phenomena, vol. 350, July 2017, pp. 13–25. Scopus, doi:10.1016/j.physd.2017.03.005. Full Text

Gao, Y., et al. “Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces.” Journal of Nonlinear Science, vol. 27, no. 3, June 2017, pp. 873–926. Scopus, doi:10.1007/s00332-016-9354-1. Full Text Open Access Copy

Liu, J. G., and J. Wang. “Global existence for a thin film equation with subcritical mass.” Discrete and Continuous Dynamical Systems  Series B, vol. 22, no. 4, June 2017, pp. 1461–92. Scopus, doi:10.3934/dcdsb.2017070. Full Text

Degond, P., et al. “Coagulation–Fragmentation Model for Animal Group-Size Statistics.” Journal of Nonlinear Science, vol. 27, no. 2, Apr. 2017, pp. 379–424. Scopus, doi:10.1007/s00332-016-9336-3. Full Text

Pages